# SDR ASAA0650967

- Difficulty date: September 21, 2006
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 276 hours, 74 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Converter
- Part number: 7217097000
- Part serial: 6581
- Condition: Smoke
- Location: A/C Pack
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL HAD SMOKE FILL COCKPIT ACID OIL SMELL AND IRRITATION TO EYES.  ABORT SPEED 130 KNOTS SMOKE CLEAR WITH ENGINES AT IDLE PERFORMED CABIN ODOR TROUGLESHOOTING PROCEDURES IAW MM 05 60 00 P101.  RAN ENGINES AT IDLE AND HIGH POWER.  UNABLE TO DUPLICATE.  REPLACED RT AND LT OZONE CONVERTERS.  LEAK AND OPS CHECKED GOOD.  ACCOMPLISHED HIGH ENERGY STOP CONDITIONAL INSPECTION WITH NO DEFECTS NOTED.  ACCOMPLISHED VISUAL COCKPIT E & E AND CARGO COMPARTMENT INSPECTION WITH NO DEFECTS FOUND.
